# SDR UPS99829156

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LEFT L/E OUTBOARD OF THE NR 1 PYLON HAS MODERATE CORROSION ON THE LWR SKIN AT STA XFS560. REPAIRED AREA IAW EO DC8-5720-7767-A.
